Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




27 Publications

2019 | Journal Article | IST-REx-ID: 73   OA
Erbar, Matthias, et al. “On the Geometry of Geodesics in Discrete Optimal Transport.” Calculus of Variations and Partial Differential Equations, vol. 58, no. 1, 19, Springer, 2019, doi:10.1007/s00526-018-1456-1.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6028   OA
Gerencser, Mate, and Martin Hairer. “A Solution Theory for Quasilinear Singular SPDEs.” Communications on Pure and Applied Mathematics, Wiley, 2019, doi:10.1002/cpa.21816.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6232   OA
Gerencser, Mate. “Boundary Regularity of Stochastic PDEs.” Annals of Probability, vol. 47, no. 2, Institute of Mathematical Statistics, 2019, pp. 804–34, doi:10.1214/18-AOP1272.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301   OA
Gerencser, Mate, and István Gyöngy. “A Feynman–Kac Formula for Stochastic Dirichlet Problems.” Stochastic Processes and Their Applications, vol. 129, no. 3, Elsevier, 2019, pp. 995–1012, doi:10.1016/j.spa.2018.04.003.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65
Dareiotis, Konstantinos, et al. “Entropy Solutions for Stochastic Porous Media Equations.” Journal of Differential Equations, vol. 266, no. 6, Elsevier, 2019, pp. 3732–63, doi:10.1016/j.jde.2018.09.012.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 319   OA
Gerencser, Mate, and Martin Hairer. “Singular SPDEs in Domains with Boundaries.” Probability Theory and Related Fields, Springer, 2018, doi:10.1007/s00440-018-0841-1.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 74   OA
Akopyan, Arseniy, and Roman Karasev. “Gromov’s Waist of Non-Radial Gaussian Measures and Radial Non-Gaussian Measures.” ArXiv, ArXiv, 2018.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 556   OA
Betea, Dan, et al. “The Free Boundary Schur Process and Applications.” Annales Henri Poincare, vol. 19, no. 12, Fakultät für Mathematik Universität Wien, 2018, pp. 3663–742, doi:10.1007/s00023-018-0723-1.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 6358   OA
Carlen, Eric A., and Jan Maas. Non-Commutative Calculus, Optimal Transport and Functional Inequalities  in Dissipative Quantum Systems. ArXiv, 2018.
View | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 75   OA
Akopyan, Arseniy, et al. “Convex Fair Partitions into Arbitrary Number of Pieces.” ArXiv, ArXiv, 2018.
View | Download (ext.) | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed